# SDR SWAA2016080254447

- Difficulty date: July 25, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,812 hours, 54,201 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 39353
- Part serial: 0154
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR RETRACTED NORMALLY WHEN HANDLE LOWERED TO OFF POSITION. RIGHT MAIN RED RIGHT GEN LIGHT ILLUMINATED IAW CHECKLIST GEAR HANDLE RAISED TO UP,  LIGHT EXTINGUISHED ON LANDING. GEAR EXTENDED NORMALLY, ALL LANDING GEAR LIGHT INDICATING NORMAL.  R & R VALVE PER AMM.
